RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 1, Pages 138–154 (Mi izv2126)  

Self-adjoint quadratic bundles

E. A. Larionov


Abstract: The present article contains a study of the properties of the self-adjoint quadratic bundle
$$ Q(\lambda)=\lambda^2{I}+\lambda B+C $$
and the associated quadratic operator equation
$$ Z^2+BZ+C=0. $$
The theorems obtained are applied to a number of problems in mathematical physics.

Full text: PDF file (1682 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1969, 3:1, 131–145

Bibliographic databases:

UDC: 517.9
MSC: 47B25, 47B32, 47A10, 47B40
Received: 20.05.1968

Citation: E. A. Larionov, “Self-adjoint quadratic bundles”, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969), 138–154; Math. USSR-Izv., 3:1 (1969), 131–145

Citation in format AMSBIB
\Bibitem{Lar69}
\by E.~A.~Larionov
\paper Self-adjoint quadratic bundles
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 1
\pages 138--154
\mathnet{http://mi.mathnet.ru/izv2126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=254640}
\zmath{https://zbmath.org/?q=an:0194.16903}
\transl
\jour Math. USSR-Izv.
\yr 1969
\vol 3
\issue 1
\pages 131--145
\crossref{https://doi.org/10.1070/IM1969v003n01ABEH000753}


Linking options:
  • http://mi.mathnet.ru/eng/izv2126
  • http://mi.mathnet.ru/eng/izv/v33/i1/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:152
    Full text:53
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019